# SDR AALA201811069015

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 63,503 hours, 27,933 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND ROWS 136ABC AND 13DEF WERE RECLINED INTO EMERGENCY EXIT. MAINTENANCE ADJUSTED ROW 13ABC AND 13DEF AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
